# SDR CA990603006

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2120760111
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD NOISE FROM PYLON AREA,THEN NR 2 HYDRAULIC PRESSURE WARNING LIGHT ILLUMINATED.  PILOT RESET CIRCUIT BREAKER, BUT PROBLEM STILL PRESENT.  DEFECTIVE HYDRAULIC PUMP REPLACED AND AIRCRAFT RETURNED TO SERVICE.
